Did Steroids Make Vladimir Putin Go Crazy? Details Behind the Vladimir Putin Roid Rage Started Ukraine War Conspiracy Theory. Are Steroids Causing Vladimir Putin's Bloated Face aka 'Moon Face'?

In recent weeks there have many reports suggesting that Vladimir Putin’s mental and physical health is deteriorating. The exact reasons behind his newly strange behavior and physical appearance were unknown, but now the world may know why. A recent report from alleged British spies in Russia indicated that a certain type of drug may be the cause.

- Advertisement -

Did Steroids Make Vladimir Putin Go Crazy? Details Behind the Vladimir Putin Roid Rage Started Ukraine War Conspiracy Theory

A few days ago reports came out that Vladimir Putin was hiding his wife and children in Switzerland, after becoming paranoid that people would try to assassinate him, or harm his family. It’s alleged he is constantly worried about being poisoned with something natural like a serious virus.

Must Read  Feminists Are Angry a Male German Judo Coach Slapped Female Martyna Trajdos and Shook Her Violently at Tokyo Olympics

According to alleged reports from British spies in Russia, it’s possible steroids made Vladimir Putin go crazy. The new information is the basis of the Vladimir Putin roid rage conspiracy theory.

The alleged reports state that the 69 year old Putin was taking steroids as part of a cancer treatment regimen. However, one of the side effects of these drugs is brain disorders and “roid rage”. The alleged British spies believe Vladimir Putin’s roid rage is what led to his controversial decision to invade Ukraine, and also why he is now constantly paranoid despite their being no real threats around him.

Must Read  Austin Texas Mass Shooter Identified As Stephen Broderick and Police Confirm Stephen Broderick's Motive of Shooting
Did Steroids Make Vladimir Putin Go Crazy? Details Behind the Vladimir Putin Roid Rage Started Ukraine War Conspiracy Theory. Are Steroids Causing Vladimir Putin's Bloated Face?
Vladimir Putin Leaving an Event in Russia
Did Steroids Make Vladimir Putin Go Crazy? Details Behind the Vladimir Putin Roid Rage Started Ukraine War Conspiracy Theory. Are Steroids Causing Vladimir Putin's Bloated Face aka 'Moon Face'?
Vladimir Putin During Speech in Russia

Are Steroids Causing Vladimir Putin’s Bloated Face aka ‘Moon Face’?

Further proof of Vladimir Putin’s roid rage allegations could be a certain change about the shape of his face. In his latest videos it appears Vladimir Putin has ‘moon face’. This means the structure of his face is bloated, and seems much more round in general. It’s well known that swelling in the facial area aka “moon face” can be a side effect of prolonged steroid use. That makes the conspiracy theory that steroids made Vladimir Putin crazy even more plausible.

Must Read  That's So Raven Disney Star Cory aka Kyle Massey Facing Pedophile Charges Over Explicit Groin Photos Sent to Underage Girl

Since the war began over 2.5 million have fled Ukraine for safety, over 6,000 Russian soldiers have died, over 4,000 Ukraine soldiers have perished, and over 600 innocent civilians have passed away.

It would be super sad if Vladimir Putin’s roid rage started the Ukraine War, but that could reality. A decision possibly spurred by steroid induced delirium.

Previous articleHere’s Why a Russian Pilot Reacting to Vladimir Putin’s Ukraine War is Going Viral
Next articleSocial Media Destroys Kanye West Threatening to ‘Hurt’ DL Hughley For Saying Kanye is Stalking Kim Kardashian